# SDR 371PA0048

- Difficulty date: September 29, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAIN LANDING GEAR DOORS HAVE DELAMINATION IN THE SKIN AT THE DOOR ATTACH FITTING.  REPAIRED DAMAGE PER SRM 51-70-17 AND EA 53-258.
